# SDR USAA20090707BB110

- Difficulty date: July 3, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLIGHT ATTENDANTS REPORTED EVERY EXIT LIGHT ON WITH DARK AIRCRAFT FOR APPROXIMATELY 20 MINUTES DURATION.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY PACKS.  OPERATIONAL CHECKED PER MM 33-51-07-2.
